| Catalog Number |
AR-13401-28 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, weight) were requested but not provided.This is the third of four submissions from the same patient event.The others are 1220246-2016-00386 ((b)(4)-line (b)(6)), 1220246-2016-00387 ((b)(4)-line (b)(6)) and 1220246-2016-00389 ((b)(4)-line (b)(6)).No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction identified in accordance with 21cfr 803.3, section 2.14.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Device history record review revealed nothing relevant to this event.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The surgeon concluded that the patient's poor outcome was due to a weight bearing issue that could not be caught during the original procedure.Per product directions for use (dfu-0178), post-operatively, until healing is complete the fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The post-operative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device requested but not yet received.
Event or Problem Description
It was reported that patient had undergone an osteotomy procedure on (b)(6) 2016 which resulted in a poor outcome of his knee being over corrected 4 degrees inward.This was reported to arthrex under file (b)(4).On (b)(6) 2016 patient underwent a revision procedure and the following from the original procedure implants were explanted: ar-13402-36 lot 403105 ((b)(4) -line (b)(6)), ar-13402-34 lot 403097((b)(4) -line (b)(6)), ar-13401-28 lot 1188749 ((b)(4) -line (b)(6)) and ar-13400m-12 lot 1360929 ((b)(4) -line (b)(6)).It was reported that the intraoperative imaging from the end of the first surgery to the beginning of the second surgery matched.Surgeon accomplished what he planned for the revision and surgeon concluded that the patient poor outcome was due to a weight bearing issue that could not be caught during the original procedure.
Additional Manufacturer Narrative
This is the third of four follow-up submissions for device evaluation from the same patient event.The others are 1220246-2016-00386f1 (b)(4), 1220246-2016-00387f1 (b)(4) and 1220246-2016-00389f1 (b)(4).No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Complaint not confirmed.No problem found with device upon our evaluation.The surgeon concluded that the patient's poor outcome was due to a weight bearing issue that could not be caught during the original procedure.Per product directions for use (dfu-0178), post-operatively, until healing is complete the fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The post-operative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
Event or Problem Description
It was reported that patient had undergone an osteotomy procedure on (b)(6) 2016 which resulted in a poor outcome of his knee being over corrected 4 degrees inward.This was reported to arthrex under file (b)(4).On (b)(6) 2016 patient underwent a revision procedure and the following from the original procedure implants were explanted: ar-13402-36 lot 403105 (b)(4), ar-13402-34 lot 403097 (b)(4), ar-13401-28 lot 1188749 (b)(4) and ar-13400m-12 lot 1360929 (b)(4).It was reported that the intraoperative imaging from the end of the first surgery to the beginning of the second surgery matched.Surgeon accomplished what he planned for the revision and surgeon concluded that the patient poor outcome was due to a weight bearing issue that could not be caught during the original procedure.